RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1976, Volume 40, Issue 5, Pages 1055–1083 (Mi izv2229)  

This article is cited in 4 scientific papers (total in 5 papers)

Discrete symmetry operators for reductive Lie groups

D. P. Zhelobenko


Abstract: In this paper a description is given of a family of homomorphisms of elementary $G$-modules (where $G$ is a semisimple connected Lie group) called discrete symmetry operators. Groups of rank 1 are considered in greatest detail.
Bibliography: 13 titles.

Full text: PDF file (2667 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1976, 10:5, 1003–1029

Bibliographic databases:

UDC: 513.88
MSC: Primary 22E45, 22E60; Secondary 20G05
Received: 14.10.1975

Citation: D. P. Zhelobenko, “Discrete symmetry operators for reductive Lie groups”, Izv. Akad. Nauk SSSR Ser. Mat., 40:5 (1976), 1055–1083; Math. USSR-Izv., 10:5 (1976), 1003–1029

Citation in format AMSBIB
\Bibitem{Zhe76}
\by D.~P.~Zhelobenko
\paper Discrete symmetry operators for reductive Lie groups
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1976
\vol 40
\issue 5
\pages 1055--1083
\mathnet{http://mi.mathnet.ru/izv2229}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=430166}
\zmath{https://zbmath.org/?q=an:0343.22014}
\transl
\jour Math. USSR-Izv.
\yr 1976
\vol 10
\issue 5
\pages 1003--1029
\crossref{https://doi.org/10.1070/IM1976v010n05ABEH001823}


Linking options:
  • http://mi.mathnet.ru/eng/izv2229
  • http://mi.mathnet.ru/eng/izv/v40/i5/p1055

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. P. Zhelobenko, “A description of the quasi-simple irreducible representations of the groups $U(n,1)$ and $\operatorname{Spin}(n,1)$”, Math. USSR-Izv., 11:1 (1977), 31–50  mathnet  crossref  mathscinet  zmath
    2. V K Dobrev, J Phys A Math Gen, 27:14 (1994), 4841  crossref  mathscinet  zmath  adsnasa
    3. L. Da̧browski, V. K. Dobrev, R. Floreanini, “q-difference intertwining operators for a Lorentz quantum algebra”, J Math Phys (N Y ), 35:2 (1994), 971  crossref  mathscinet  adsnasa
    4. V K Dobrev, M El Falaki, J Phys A Math Gen, 33:36 (2000), 6321  crossref  mathscinet  zmath  adsnasa
    5. Yu. A. Neretin, S. M. Khoroshkin, “Mathematical works of D. P. Zhelobenko”, Russian Math. Surveys, 64:1 (2009), 187–198  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:194
    Full text:69
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019